MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ A STD 60MM TRL; INSTRUMENT, HIP

ZIMMER BIOMET, INC. ARCOS CON SZ A STD 60MM TRL; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 02774 0001825034 - 2023 - 02776 0001825034 - 2023 - 02777 0001825034 - 2023 - 02778 0001825034 - 2023 - 02779 0001825034 - 2023 - 02780 the customer has indicated that the product will not be returned to zimmer biomet for investigation as it is required to be available for surgery.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the surgeon that the trials are not properly locking onto the stem anymore.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04) - stem.Item# 31-301301, lot# 498034 was not returned so no further evaluation could be completed for this item.A review of the device history records identified no related deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.The event was confirmed on one unit but not on the other six.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, g3, g6, h1, h2, h11.The following section was corrected: d4 - primary unique device identification (udi) number was updated.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARCOS CON SZ A STD 60MM TRL
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18226167
Report Number0001825034-2023-02775
Device Sequence Number5557121
Product Code KWA
UDI-Device Identifier00880304490048
UDI-Public(01)00880304490048(11)170816(10)498034
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number31-301301
Device Lot Number498034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer04/08/2024
02/19/2025
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date04/09/2024
02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale
Patient Weight88 KG